# SDR VNAA2012021400005

- Difficulty date: February 8, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 17,770 hours, 17,722 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED INBOARD FLIGHT SPOILERS AND INBOARD SPOILERONS AMBER CAUTION MESSAGES IN FLIGHT.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE COMPLIED WITH SELF TEST OF SSCU’S (SPOILER AND STABILIZER CONTROL UNITS) USING AIRCRAFT MAINTENANCE MANUAL.  OPERATIONAL CHECK GOOD.  AIRCRAFT RELEASED FOR SERVICE.
